# SDR DALA2021060303051

- Difficulty date: May 31, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 IN REFERENCE TO WO 5311-01218-01B CRACK WAS FOUND IN LOWER INBOARD HOLE (AT 02:00 CLOCK POSITION) AT RH FRAME STGR 14 BS 1640. CORRECTIVE ACTION: SUMMARY OF NRC 00418: RH FRAME ON STGR 14 STA 1640 WAS REPAIRED PER ER/A: 591892-14AD REV.ORIGINAL SECTION: I. (1825702)
